+ Reply to Thread
Page 3 of 3 FirstFirst 123
Results 21 to 28 of 28
  1. #21
    Join Date
    Jan 2012
    Location
    Melbourne
    Posts
    427
    Thanks
    193
    Thanked
    77
    Reviews
    0
    Oh my goodness, go and see someone about that tomorrow. Don't wait - new lump, new hormonal medication... Could well be related. It's tricky if you need it for endo though... Until you said that I was going to say it could be a period of getting used to it, and try taking it before bed instead of in the morning. In light of the lump, just go see someone sooner rather than later. All the best

  2. #22
    Join Date
    Sep 2011
    Posts
    7,160
    Thanks
    1,701
    Thanked
    3,395
    Reviews
    4
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Quote Originally Posted by veggiemama View Post
    Oh my goodness, go and see someone about that tomorrow. Don't wait - new lump, new hormonal medication... Could well be related. It's tricky if you need it for endo though... Until you said that I was going to say it could be a period of getting used to it, and try taking it before bed instead of in the morning. In light of the lump, just go see someone sooner rather than later. All the best
    Thanks. I completely agree. I hadn't really connected the dots with stuff this week until today. I had just thought it was making me nauseated. My breast was sore. .I even made my husband cop a feel!!!
    I'm going to see my gp this week. .. It takes a few days to get in to see her. Sigh... can't win!! I was told having a baby would make endo improve. LIES!!

    Sent from my GT-I9505 using The Bub Hub mobile app

  3. The Following User Says Thank You to Tamtam For This Useful Post:

    veggiemama  (21-02-2014)

  4. #23
    Join Date
    Oct 2010
    Posts
    1,106
    Thanks
    455
    Thanked
    455
    Reviews
    14
    Achievements:Topaz Star - 500 posts
    MY endo improved for a few years with my son who is now 14 but it had no effect with my daughter, the severe pain returned straight away.

  5. #24
    Join Date
    Sep 2011
    Posts
    7,160
    Thanks
    1,701
    Thanked
    3,395
    Reviews
    4
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    Quote Originally Posted by Jenga View Post
    MY endo improved for a few years with my son who is now 14 but it had no effect with my daughter, the severe pain returned straight away.
    See that's where it's weird. I used to get severe pain. Plus a tiny bit nauseated and dodgy tummy for 2 days. . now I get no pain. .. but I feel sick pretty much from ovulation right through til my period then all the way through that. I get severe headaches after. Maybe 1 week a month where I feel okay! It's much worse.

    Sent from my GT-I9505 using The Bub Hub mobile app

  6. #25
    Join Date
    Dec 2012
    Posts
    782
    Thanks
    245
    Thanked
    767
    Reviews
    4
    Achievements:Topaz Star - 500 posts
    Depression was my major side effect

    Sent from my Nexus 7 using The Bub Hub mobile app

  7. #26
    Join Date
    Jan 2007
    Location
    Newcastle, NSW
    Posts
    6,649
    Thanks
    99
    Thanked
    862
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 postsAmethyst Star - 5,000 posts
    I used Levlen for 2yrs when i first started on the pill, my skin broke out constantly but i hadn't associated it with the pill till i moved areas and saw a new dr regarding my break outs.

    Changed to estelle and have been on and off it between babies etc for 10yrs

  8. #27
    GrabbyCrabby's Avatar
    GrabbyCrabby is offline She is everything I need, that I never knew I wanted... She is everything I want, that I never knew I needed...
    Join Date
    Oct 2009
    Posts
    1,167
    Thanks
    3,303
    Thanked
    205
    Reviews
    3
    Achievements:Topaz Star - 500 posts
    The biggest side effect is snoring next to me in her bouncer . I hope you find something that works for you

  9. #28
    Join Date
    Nov 2012
    Posts
    2,565
    Thanks
    2,851
    Thanked
    1,254
    Reviews
    0
    Achievements:Topaz Star - 500 postsAmber Star - 2,000 posts
    Quote Originally Posted by GrabbyCrabby View Post
    The biggest side effect is snoring next to me in her bouncer . I hope you find something that works for you
    I wish I'd had that side effect.

    "...dreaming of a belly full of life..."


 

Similar Threads

  1. Microlut side effects?
    By AndrewTheEmu in forum General Chat
    Replies: 24
    Last Post: 03-08-2015, 20:47
  2. Implanon and the side effects
    By KarniF00l in forum Contraception issues
    Replies: 121
    Last Post: 29-04-2014, 02:02
  3. Side effects with Gonal-f?
    By littlehead in forum IVF
    Replies: 3
    Last Post: 23-07-2013, 16:34

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
free weekly newsletters | sign up now!
who are these people who write great posts? meet our hubbub authors!
Learn how you can contribute to the hubbub!

reviews
learn how you can become a reviewer!

competitions

forum - chatting now
christmas gift guidesee all Red Stocking
Einsteinz Music
Make music at Einsteinz Music in age-appropriate class in Sydney's Inner West, Eastern Suburbs or North Shore. For ages 6 mths - 4 yrs. All music is live! Christmas Gift certificates available for full term or casual classes. Call 0431 338 143
sales & new stuffsee all
True Fairies
True Fairies is the first interactive website where children can engage and speak with a real fairy through the unique webcam fairy portal. Each session is tailored to the child, and is filled with enchantment and magic.
Visit website to find out more!
featured supporter
Baby Car Seats and Infant Car Restraints
Buying a baby car seat? Check out our 'go-to' links here!
gotcha
X

Pregnant for the first-time?

Not sure where to start? We can help!

Our Insider Programs for pregnancy first-timers will lead you step-by-step through the 14 Pregnancy Must Dos!